MathSciNet Relay Station
MathSciNet bibliographic data
MR1968733 60G40 (62L15)
Kühne, R.; Rüschendorf, L. On a best choice problem for discounted sequences. Teor. Veroyatnost. i Primenen. 45 (2000), no. 4, 789--792; reprinted in Theory Probab. Appl. 45 (2002), no. 4, 673–677
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement